# SDR VNAA2019102411101

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 12,425 hours, 11,348 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED FOR SPOILER ISSUE. IB FLT SPOILER / IB SPOILERONS CAUTION. PERFORMED RESET WITH CREW. MSG CLEARED. NO FURTHER DEFECTS REPORTED.
